Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2012 (2012), Article ID 356263, 18 pages
Research Article

Characterization of Holomorphic Bisectional Curvature of GCR-Lightlike Submanifolds

1Department of Applied Sciences, Rayat Institute of Engineering & Information Technology, Railmajra, SBS Nagar, Punjab 144533, India
2Department of Basic and Applied Sciences, University College of Engineering, Punjabi University, Patiala 147002, India
3Department of Mathematics, Punjabi University, Patiala 147002, India

Received 27 March 2012; Accepted 19 May 2012

Academic Editor: M. Lakshmanan

Copyright © 2012 Sangeet Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Sangeet Kumar, Rakesh Kumar, and Rakesh Kumar Nagaich, “Gcr-Lightlike Submanifolds Of A Semi-Riemannian Product Manifold,” Bulletin of The Korean Mathematical Society, vol. 51, no. 3, pp. 883–899, 2014. View at Publisher ยท View at Google Scholar